MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39201
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent did not fully expand.The target lesion was located in the lower extremity.A 6x120x120mm epic stent was selected for treatment.After the stent was deployed, it was observed that it was not fully expanded.A balloon catheter was advanced through the stent and inflated to expand the stent.No patient complications were reported and the patient was fine post procedure.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9379322
Report Number2134265-2019-14518
Device Sequence Number2146914
Product Code NIO
UDI-Device Identifier08714729805229
UDI-Public08714729805229
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39201
Device Catalogue Number39201
Device Lot Number0024345598
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;